MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA; CATHETER, PERCUTANEOUS
Model Number 1867
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 26jan2022.It was reported that the catheter became kinked.A guidezilla guide extension catheter was selected for use in the left anterior descending artery.After the physician opened the package, it was found that the connection of the delivery shaft and the access catheter was kinked.The procedure was completed with another of the same device.No complications were reported and the patient was stable post procedure.However, device analysis revealed collar and shaft partial detachment.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the complaint device was received for product analysis.Returned product consisted of the guidezilla i45 guide extension catheter.The device was visually and microscopically examined.There was blood present in the shaft of the device as well as on the tip.The collar was partially detached.At the most distal end of the collar, the shaft was partially detached and torn.The ends of the detached shaft were damaged and slightly twisted.The jagged edge of the detached shaft indicated that the device was likely kinked and rotated with force during handling of the device.The shaft and collar partial detachment was likely caused from a shaft kink as the ptfe and attached portion of the shaft showed signs of a kink.The shaft underneath the collar also showed signs of a kink as it was no longer connected with the collar.The damage to the device indicated there was force during handling of the device.

Brand Name
GUIDEZILLA
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC SCIMED, INC
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13551195
Report Number2134265-2022-01639
Device Sequence Number20089600
Product Code DQY
UDI-Device Identifier08714729839859
UDI-Public08714729839859
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2022
Device Model Number1867
Device Catalogue Number1867
Device Lot Number0026069368
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight86 KG